PL EN


Preferences help
enabled [disable] Abstract
Number of results
2005 | 107 | 3 | 519-524
Article title

Nonlinear Diffusion Equation with Diffusion Coefficient Directly Proportional to Concentration of Impurities

Content
Title variants
Languages of publication
EN
Abstracts
EN
We analyzed a diffusion model based on the assumption that the sufficient condition for the mass flux at point x+L to be different from zero is a nonzero value of the impurity gradient and of impurity concentration at point x. In our model, the length of the jump of diffusing particles from one equilibrium position to another has a defined value L. By describing variation of impurity concentration with time when the frequency of the jumps depends on coordinates and L, the nonlinear diffusion equation was derived. We found that the diffusion coefficient in this nonlinear equation is directly proportional to the concentration of impurities, as it had been proposed in earliest papers. The derived nonlinear diffusion equation was solved numerically for the case of spherical symmetry.
Keywords
EN
Publisher

Year
Volume
107
Issue
3
Pages
519-524
Physical description
Dates
published
2005-03
received
2004-10-27
Contributors
  • Department of Physics and Mathematics, Šiauliai University, Višinskio 25, Šiauliai, 76351, Lithuania
author
  • Faculty of Physics, Vilnius University, Saulėtekio 9, 10222 Vilnius, Lithuania
References
  • 1. A.J. Janavicius, V. Stukaite, D.J. Zanevicius, Electron Techn. Ser. 2: Semiconductor Dev., 160, 27, 1983 (in Russian)
  • 2. A.J. Janavicius, Random Processes and Transfer Phenomena, Siauliai university, Siauliai 2002, p. 85 (in Lithuanian)
  • 3. A.J. Janavicius, Phys. Lett. A, 224, 159, 1997
  • 4. A.J. Janavicius, G. Luza, D. Jurgaitis, Acta Phys. Pol. A, 105, 475, 2004
  • 5. B.-F. Apostol, Phys. Lett. A, 235, 363, 1997
  • 6. M.E. Gliksman, Diffusion in Solids, Wiley, New York 2000, p. 472
  • 7. W.-S. Wang, Y.-H. Lo, IEEE Trans. Electron Dev., ED-30, 1828, 1983
  • 8. Laboratory Guide of Physics, Ed. L.L. Goldin, Nauka, Moscow 1983, p. 704 (in Russian)
  • 9. N.K. Madsen, R.F. Sincovec, Trans. Math. Software, 5, 326, 1979
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.bwnjournal-article-appv107n308kz
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.